# SDR SWAA2022060707294

- Difficulty date: May 12, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 52,074 hours, 28,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON STA 312 ABOVE L1 DOOR CUTOUT. / TRIMMED OUT THE DAMAGED AREA OF THE UPPER CHORD AT STA 312 AS SHOWN IN FIGURE 202. DAMAGE REMOVAL LIMITS AS PER REFERENCE B737-700 SRM 53-10-07-2R-1. REMOVED FASTENERS FROM UPPER CHORD STA 312 BETWEEN S-5L AND S-6L TO GET ACCESS AS PER REFERENCE B737-700 SRM 51-40-02-0G-0.FABRICATED ANGLE REPAIR AS PER REF B737-700 SRM 53-10-07-2R-1 TABLE 201. BAC 5602; ACCOMPLISHED HEAT TREATMENT AT FABRICATED ANGLE AS PER REF B737-700 SRM 53-10-07-2R-1 TABLE 201. BAC 5602; NO CRACKS LOCATED AND DRILLED FABRICATED ANGLE AS PER REF B737-700 SRM 51-40-05-0G-0;TREATED AND PRIMED FABRICATED PART AS PER REF B737-700 SOPM 20-43-03 AND SOPM 20-41-02;TREATED AND PRIMED BARE SURFACE OF THE REPAIR AREA AS PER REF B737-700 SOPM 20-43-03 AND SOPM 20-41-02 INSTALLED FABRICATED ANGLE AT STA 312 ABOVE L1 DOOR CUTOUT AS PER REF SRM 53-10-07-2R-1
